# SDR XMXR2020121408

- Difficulty date: September 2, 2020
- Submitted: December 14, 2020
- Operation: General aviation
- Aircraft: N637AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000133
- Aircraft time: 4,758 hours, 4,093 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 130023027
- Part serial: 410
- Condition: Failed
- Location: Zone 400
- Part time: 1,113 hours, 3,115 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 2 FAILED IN FLIGHT.  RESET AND FAILED A SECOND TIME.
